Can I cut 10 mg amlodipine that was prescibed in half to 5 mg because of side effect?

Question is Closed Report Mark as Favorite

Answers (1)

12 Dec 2010

It will depend on whether your tablet has a special coating or not.
If it has a special coating then it should not be cut in half.
Your pharmacist will be able to help you.
Have you talked to your doctor about the side effects you are experiencing?
You really should not reduce your dose without your doctors approval.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long do the side effects from amlodipine take to go away?

I have been taking amlodipine for cluster headaches for almost two weeks. It has greatly helped, but the side effects do not seem to be going away. ...

1 answer 29 Dec 2009

Is weakness and stiff muscles a side effect of Amlodipine?

My wife toked amlodipine two times and she feels so weak. After that she been weak for almost a week and she complain for steffi muscles. Can someone ...

3 answers 6 Jun 2011

Can you cut the pill in half?

I am taking 200 mg per day of Toprol-xl. Can I cut the pill in half to take 100mg only, would there be any side effects?

1 answer 2 Feb 2013

What are the side effects of brinerdin and amlodipine when one uses them for a long time?

Please I need direct answer fast

1 answer 25 Mar 2014

Amilodipine, is it OK to take half in the morning and half in the evening?

Want to reduce side effects.

1 answer 22 Apr 2014